Multiple periodic solutions and complex dynamics for second order ODEs via linked twist maps

Pascoletti, Anna and Pireddu, Marina and Zanolin, Fabio: Multiple periodic solutions and complex dynamics for second order ODEs via linked twist maps. Electronic journal of qualitative theory of differential equations : proceedings of the colloquium on the qualitative theory of differential equations, (8) 14. pp. 1-32.(2008)

[img] Cikk, tanulmány, mű
ejqtde_008_qtde_2008_014_001-032.pdf

Download (918kB)
Item Type: Article
Journal or Publication Title: Electronic journal of qualitative theory of differential equations : proceedings of the colloquium on the qualitative theory of differential equations
Date: 2008
Volume: 8
Number: 14
Page Range: pp. 1-32
ISSN: 1417-3875
Uncontrolled Keywords: Nemlineáris rezgések, Differenciálegyenlet - periodikus megoldás
Additional Information: Bibliogr.: p. 29-32.
Date Deposited: 2017. May. 04. 14:56
Last Modified: 2017. May. 04. 14:56
URI: http://acta.bibl.u-szeged.hu/id/eprint/42754

Actions (login required)

View Item View Item